# SDR DALA13028153753

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 772-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO  TRACK HAS CORROSION STA 772 -847, RBL 14.   REPLACED THE RT CARGO TRACK IAW SRM 53-00-53 AND SRM 51-40-02 ALODINED AND PRIMED IAW SRM 51-20-01.
